# SDR N6WA2013051502

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 13,110 hours, 8,686 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Rt Overwing Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OVERWING EXIT HANDLE COVER FALLING DOWN IN FLIGHT. SECURED EXIT HANDLE COVER IAW AMM 25-26-09.  OP'S CHECKED GOOD AT THIS TIME.
